# SDR REXA2015040700388

- Difficulty date: April 7, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 18,192 hours, 11,782 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TSK CARD 900-52-810-306 CTR CARGO DOOR SEAL RETAINER BENT & BROKEN IN VARIOUS AREAS.  REMOVED DAMAGED CTR CARGO DOOR SEAL RETAINER.  REPAIR WITH NEW SEAL RETAINER IAW SRM 51-42-06-001-001-A01.  LEAK CHECK WILL BE PERFORMED ON NR 46111 SEE ATTACHED COPY.
